English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52048/87179 (60%)
Visitors : 8871058      Online Users : 210
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/50343

    Title: Quasi-exactly solvable Fokker–Planck equations
    Authors: 何俊麟;Ho, Choon-lin;Sasaki, Ryn
    Contributors: 淡江大學物理學系
    Keywords: Fokker–Planck equations;Quasi-exactly solvable
    Date: 2008-04-01
    Issue Date: 2010-08-09 15:43:55 (UTC+8)
    Publisher: Elsevier
    Abstract: We consider exact and quasi-exact solvability of the one-dimensional Fokker–Planck equation based on the connection between the Fokker–Planck equation and the Schrödinger equation. A unified consideration of these two types of solvability is given from the viewpoint of prepotential together with Bethe ansatz equations. Quasi-exactly solvable Fokker–Planck equations related to the sl(2)-based systems in Turbiner’s classification are listed. We also present one sl(2)-based example which is not listed in Turbiner’s scheme.
    Relation: Annals of Physics 323(4), pp.883-892
    DOI: 10.1016/j.aop.2007.12.001
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0003-4916_323(4)p883-892.pdf155KbAdobe PDF238View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback